# SDR CA030423001

- Difficulty date: March 18, 2003
- Submitted: May 16, 2003
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 43,164 hours
- Engine: Pwa PW120
- Propeller: Hamstd 14SF7
- System (JASC): 7921 · Engine Oil Cooler
- Part: Fitting
- Part number: 87900014103
- Condition: Broken
- Location: Oil Cooler
- Component: Oil Cooler, Lorinordam
- Component part number: 28E997
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

(CAN) DURING FLIGHT LOW OIL PRESURE WARNING LIGHT CAME ON, PILOT INITIATED THE ENGINE SHUT DOWN PROCEDURE AND DIVERTED FLIGHT TO YQB.  AFTER INVESTIGATION WE FOUND THAT THE FITTING WAS BROKEN AT OUTBOARD FLANGE WHAT CAUSED THE OIL LEAK.
